# SDR HNAA2024101700985

- Difficulty date: September 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2041 LH OMEGA BEAM CRACKED AT FR34.  REPAIRED OMEGA BEAM IAW EO1-53-24-0613
